Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 3, Pages 521–524 (Mi dan8670)  

MATHEMATICS

Morse and Maslov indices for the extremals of controllable systems

A. A. Agrachev, R. V. Gamkrelidze

All-Union Institute for Scientific and Technical Information, Moscow

Full text: PDF file (600 kB)

Bibliographic databases:
UDC: 517.97
Received: 01.03.1985

Citation: A. A. Agrachev, R. V. Gamkrelidze, “Morse and Maslov indices for the extremals of controllable systems”, Dokl. Akad. Nauk SSSR, 287:3 (1986), 521–524

Citation in format AMSBIB
\Bibitem{AgrGam86}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper Morse and Maslov indices for the extremals of controllable
systems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 3
\pages 521--524
\mathnet{http://mi.mathnet.ru/dan8670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=837288}
\zmath{https://zbmath.org/?q=an:0614.58016}


Linking options:
  • http://mi.mathnet.ru/eng/dan8670
  • http://mi.mathnet.ru/eng/dan/v287/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021